# SDR SWAA2022030746127

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT FLOOR PANEL #120CF HAS CORROSION ALONG THE EDGE. / EVALUATED FWD CARGO COMPARTMENT AFT FLOOR PANEL #120F FOUND TO BE OUT OF LIMIT EXIDED 30 PERCENT PANEL IAW SRM 53-00-53-1A-1; RECEIVED NEW PNL P/N 453A1610-103 IAW BOIENG DWG 453A1600 REV- ATAG #WN5833
